# SDR EIAA20090041

- Difficulty date: February 21, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N471
- Make and model: Boeing 747273C
- Aircraft serial: D3303
- Aircraft time: 100,287 hours, 23,726 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Bs 2170 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE BS 2170, STR 23L DENT ACROSS SKIN LAP 4 INCH LONG.  REMOVED DAMAGE, FABBED AND INSTALLED REPAIR PER SRM 53-30-03 FIG 19.
